# SDR AALA202204079660

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 24,580 hours, 9,398 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT COWL ANTI ICE LIGHT ILLUMINATED ON TAKEOFF. RESTARTED AT 60 KIAS THRUST WAS AT APPROXIMATELY 70 PERCENT N1. THIS WAS A FERRY FLIGHT TO CLT FOR MAINTENANCE FROM A PREVIOUS ABORTED TAKE OFF FOR THE SAME ISSUE. (AALA202204047755), (AALA202204079260)TROUBLE SHOOTING PER FIM 30-21-00-810-809. REMOVED AND REPLACED LEFT ENGINE COWL TAI VALVE PER AMM 30-21-11 AND REMOVED AND REPLACED LEFT ENGINE ANTI-ICE PRESSURE SENSOR (AALA202204078887) PER 30-21-21.
